MathSciNet Relay Station
MathSciNet bibliographic data
MR2457409 43A07
Miao, Tianxuan Approximation properties and approximate identities of $A_p(G)$. Trans. Amer. Math. Soc. 361 (2009), no. 3, 1581–1595.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement